In this article, we compare models for many-valued probabilistic reasoning from the point of view of the sets of satisfiable formulas, positive satisfiable formulas, and tautologies. The results arising from this comparison will be used in the final part of the present article to provide results about the computational complexity for the problem of deciding if a formula belongs to one of the previously discussed sets.

Flaminio, T., & Montagna, F. (2011). Models for many-valued probabilistic reasoning. JOURNAL OF LOGIC AND COMPUTATION, 21(3), 447-464 [10.1093/logcom/exp013].

Models for many-valued probabilistic reasoning

MONTAGNA, FRANCO
2011

Abstract

In this article, we compare models for many-valued probabilistic reasoning from the point of view of the sets of satisfiable formulas, positive satisfiable formulas, and tautologies. The results arising from this comparison will be used in the final part of the present article to provide results about the computational complexity for the problem of deciding if a formula belongs to one of the previously discussed sets.
Flaminio, T., & Montagna, F. (2011). Models for many-valued probabilistic reasoning. JOURNAL OF LOGIC AND COMPUTATION, 21(3), 447-464 [10.1093/logcom/exp013].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7168
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo